# SDR ASAA2012110693257

- Difficulty date: November 6, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 22,904 hours, 7,082 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Condition: Dirty
- Location: Autothrottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DISCONNECTED AUTOTHROTTLE FOR ENGINE CONDITION MONITOR. AFTER ENGAGING AUTOTHROTTLE SWITCH, WHITE AUTOTHROTTLE LIMIT APPEARED ON UPPER DISPLAY UNIT.  GREEN CARETS CORRESPOND TO THRUST LIMIT SELECTED ON N1 LIMIT PAGE OF FMC.  ON DESCENT OUT OF FL 380, RETURNED TO GREEN CR2 MODE.   REMOVED, CLEANED AND INSPECTED EEC CONNECTORS DP303, DP404. ASSOCIATED FIREWALL CONNECTORS DP0324, DP0460. NO FAULTS NOTED. CONNECTED ALL CONNECTORS. PERFORMED TASK 71-00-00-700-808-F00 .  NO RECENT FAULT FOR FLIGHT LEG 0. A/T BITE TEST SHOWS NO CURRENT FAULTS.
